# SDR SIMA201912161002

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 38,938 hours, 33,944 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ORD, UNEXPECTED PRECIPITATION WAS ENCOUNTERD. DUE THE MEL 30-19 WHICH PROHIBITS THE AIRCRAFT FROM OPERATING IN PRECIPITATION, THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.-C/A-PERFORMED WIPER ARM PRESSURE ADJUSTMENT FO'S SIDE & OPERATIONAL CHECK OF WINDSHIELD WIPER FO SIDE .FOUND OPS CHECK GOOD.MEL ITEM RESTORED .PERFORMED OPERATIONAL CHECK OF FO'S WINDSHIELD WIPER SYS IAW EMB145 AMM 30-41-00.
